# SDR 99ZZZX2748

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3974U
- Make and model: Cessna 150E
- Aircraft serial: 15061374
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: KT78
- Condition: Broke
- Location: Cockpit
- Component: King
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSPONDER MODE C REPORTED BY ATC AS BEING INVALID.  FOUND AND REPLACED BROKEN TEE CONNECTION IN SENSE LINE FOR ENCODER.
